Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium augmentation(BarbaraCat)

Posted by johnj on May 2, 2002, at 9:38:42

In reply to Re: Lithium augmentation? Dave1, posted by BarbaraCat on May 2, 2002, at 1:18:35

Hi,
I just stopped my remeron last night. I couldn't take the spaced out zoned out feeling anymore. Have you experienced anything like that? Even at higher doses that feeling got worse. I went down to 15 mg and slept better, but I think the low dose was actually causing some depression since I couldn't shake the sleep feeling. I only slept a few hours last night, but I feel more in touch with the world today and not as spacey. This is disappointing since I really liked the sleep it provided. johnj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnj thread:104709
URL: http://www.dr-bob.org/babble/20020425/msgs/104747.html